# SDR CALA2017120804346

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 62,493 hours, 21,762 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A8150
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 303.9 AFT FLANGE 2IN UP FROM FLOOR LEVEL HAS CORROSION ACCOMPLISHED INTERIM REPAIR AT FRAME STA 303.9 AFT FLANGE INNER CORD IAW UNITED ECRA 5310-07308 PART 1 INITIATE A DIP TO ACCOMPLISH INSPECTION PER PART 2 OF ECRA 5310- 07308 ON OR BEFORE THE AIRCRAFT REACHES 75,000 TOTAL AIRCRAFT CYCLCES. PLANNING TO CONTACT ENGINEERING AFT 72,000 BUT BEFORE 73, 000 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE INSPECTION REQUIRMENTS.
